Palpitations after ablation

Hello I had ablation done in January , but I'm now having a lot of palpitations iam on 2.5 mg of bisoprolol when I was on flecinide as well I had nothing , but now I have been off them for a couple of months .iam going to increase bisoprolol to 3.7 to see if that helps . Has anyone suffered with this if so what helped thankyou , some days I get a few in clusters and some days not to bad ,but they can feel realy strong sometimes and make me feel a bit giddy

3 Replies

oldestnewest
  • You would expect after 10 months the heart would have settled down, I can only presume now the meds are stopping the ablation may not have worked, as is the case with me.

  • Hi

    It could be a vein or two may have regaind re-conduction but I'm no expert ...maybe be referred back to your EP...

  • Hi Duckpopper

    I had my ablation just a year ago and started with palpitations after about 9 months - a bit if a surprise as have always been more or less asymptomatic. Mine always come around 4 -5 in the morning and wake me up though they are not strong, I am not on any heart meds now so have nothing to take but have found that the Valsalva manoeuvre works every time.

    The way I do it is to put the tip of my thumb into my mouth and blow as hard as possible, as if you are blowing up a balloon, this can be done for up to 2 minutes. Apparently this stimulates the Vagus nerve.

    I read on here once that there are some conditions that are adversely affected by this, I can't remember which, so check before you try. More info on this and other solutions can be found at netdoctor.co.uk

    Hope you find something that works for you.

You may also like...